# SDR AU510001951

- Difficulty date: February 10, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737-800
- Engine: Ge CFM56*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bolt
- Condition: Loose
- Location: Blocker Door
- Component: Blocker Door
- Component part number: 315A25105
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE THRUST REVERSER BLOCKER DOOR DRAG LINK/DOOR ATTACHMENT BOLT NUT AND WASHER MISSING ALLOWING BOLT TO DROP DOWN AND GOUGE AND DAMAGE DOOR BEYOND LIMITS.
